# SDR IXXA20240212005

- Difficulty date: February 12, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 68,822 hours, 46,878 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070003001
- Condition: No Test
- Location: Flashlight
- Part time: 68,822 hours, 46,878 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTIONS LINE MAINTENANCE REPORTED EMERGENCY FLASHLIGHT INOPERATIVE. EMERGENCY FLASHLIGHT REMOVED AND REPLACED. OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED.
